MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER
Model Number 53612
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported three of the catheters were not as "smooth" or "coated" and they were difficult to insert, the lubricant was thicker.
 
Additional Manufacturer Narrative
The reported event was confirmed.There was no definitive root cause determined for the increase in lubricity complaints.It was determined however, that there were several confounding causes that could contribute to lubricity complaints.The fishbone diagram identifies those contributing factors to lubricity and increased complaints rules out categories from being a root cause of the failure mode.The device history record review was not required as the reported event was confirmed capa case.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported three of the catheters were not as ¿smooth¿ or ¿coated¿and they were difficult to insert.It was also stated that the lubricant was thicker.

Brand Name
MAGIC3 INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10954006
Report Number1018233-2020-21427
Device Sequence Number16915082
Product Code KOD
UDI-Device Identifier00801741068560
UDI-Public(01)00801741068560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2025
Device Model Number53612
Device Catalogue Number53612
Device Lot NumberJUES2098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;